# SDR REXA2015090900855

- Difficulty date: September 9, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 22,884 hours, 20,243 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flex Drive
- Condition: Damaged
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL ON ARRIVAL, 37 DEGREES, 1800 FEET, SPEED ROUGHLY 155 - 160.  R & R LT BPSU IAW AMM 27-51-10, NO FIX.  R & R LT NR 1 & 2 FLEX SHAFTS, FLAP IAW AMM 27-53-10.  DUE TO DAMAGE, CLEANED NR 3 & 4 FLEX SHAFTS IAW AMM 27-53-10.  R & R FLAP PDU IAW AMM 27-52-01.  COMPLETED RIG OF BPSU IAW AMM 27-51-10.  OPERATIONS TESTED OK, NO FURTHER DEFECTS NOTED IAW AMM 27-51-00.
